# SDR JJBA20130802015

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N363
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 28,689 hours, 38,612 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SURGING +/- 15 PERCENT TORQUE AND STOPPED, THEN RT ENGINE DID THE SAME.  THERE WAS A BAD ODOR IN THE AIRCRAFT AND THE PACK HOT ILLUMINATED.
